Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes an elevated heart beat with pale skin and sore throat as symptoms ?

Hi, If my heartrate is 140 beats per minute and I haven t been doing any excersize, I am not a drinker or a smoker and I am 21... What possible causes are there for this dramatic increase in my heartrate? Some other simptomes are that I am verry pale, my skin hurts when something touches it, I feel tired & don t have any energy and my throat is getting sore ...
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hello, possible causes of such fast heart rate in young people with pale skin needs simple blood tests to check for hemoglobin levels. Other causes of sudden rise in heart rate are abnormal heart rhythms which need to be tested with tests like holter monitoring. Hyper functioning of the thyroid can also lead to such symptoms so blood test to check for thyroid hormone levels should also be considered.
Answered: Thu, 7 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor